# SDR IXXA20220515111

- Difficulty date: May 15, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,629 hours, 36,813 cycles
- Engine: Ge CF680C2B6
- Engine time: 90,184 hours, 16,944 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: O-Ring
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, E

## Discrepancy

ENROUTE FROM KSFO TO KAFW AT CRUISE OIL PRESSURE WAS IN AMBER RANGE AT 29 PSI. OIL PRESSURE THEN DROPPED REACHING RED RANGE AT 10 PSI AT 20000 FEET. CREW SHUT DOWN RIGHT ENGINE IN FLIGHT. AIR TURN BACK TO KSFO WITH EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.   AT CRUISE  OIL PRESSURE WAS IN AMBER RANGE AT 29 PSI. OIL PRESSURE THEN DROPPED REACHING RED RANGE AT 10 PSI AT 20000 FEET. IN FLIGHT, CREW SHUT DOWN RIGHT ENGINE. AIR TURN BACK TO KSFO WITH EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. REMOVED AND REPLACED RIGHT ENGINE STARTER O-RING AND ENGINE DRIVEN PUMP CARBON GEAR BOX ACCESSORY SEAL. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RELEASED TO SERVICE.
